# SDR IPXA2016072306197

- Difficulty date: July 12, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082264
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, MAIN CABIN FLOOR PANEL 232DF UPPER SURFACE HAD MULTIPLE DAMAGE.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FLOOR PANEL IAW DWG WSP0822.
